ooohhhh nausea...

  1. I have acid reflux and from time to time it makes me nauseated if I eat too much. I started Seasonale BCP yesterday morning, for my second time. Never had probs in the past. But this morning after breakfast it was all I could do to keep it down!!!! I was soooooooooooooo sick. And I was in class, so I couldn't lay down.

    My friends seem certain it is the BCP but I have never had this prob before with Seasonal or any other BC med I have taken. They said to try and take them at night, so that will be the first thing i try before going to MD. I got finals to study for (grrrrr).

    Anybody else have this prob? If so, what did you do? Did you have to switch brands?
    •  
  2. 6 Comments

  3. by   lsyorke
    I would tend to think it's the Seasonale. Messing with the menstrual cycle like that has to have some adverse effects.
  4. by   Sis123
    Is the daily dosage of estrogen that much higher than a regular BCP?

    I was under the impression that seasonale was basically birth control pills with the placebos tossed out, and you just skip having a period by taking them back to back for 3 or 4 months. Sounds like a great deal, especially for nursing school.

    Have you got some ginger? I know that ginger tea, or flat ginger ale, or even ginger candy can help with nausea.

    Hope you feel better soon.....
  5. by   LoriAlabamaRN
    Maybe your doc could call you in a scrip for Zofran? Just to use for two or three days to let your body adjust to the hormones. Worked wonders for me.

    Lori
  6. by   Toothbrushx2
    I hope you get to feeling better. Call your doctor. Best wishes in nursing school.
  7. by   prmenrs
    Take them @ night. They may not bother you as much. (Check w/doc, too)
  8. by   nurse4theplanet
    i took them this morning and did not have a prob...must have been something i ate:chuckle classic nursing school hypochondria perhaps? thank you all!

close